# SDR SWAA2022021043433

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N727WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WHILE WORKING; NOTED LAVATORY SERVICE DOOR; CORROSION COMMON TO JUMPER ATTACH POINT. / REMOVED CORROSION AROUND LOADING JUMPER HOLE ON LAV SERVICE DOOR 1'X 1' X .050'; FOUND TO BE OUT OF LIMITS; ORIGINAL THICKNESS. .060'; PER SRM 52-40-01-1A-4. REMOVED AND INSTALLED NEW DOOR ASSEMBLY PER AMM 52-49-07-400-801 AND AIPC 52-49-07-01.52546U 02APR18
